# SDR UALA2012062903487

- Difficulty date: June 28, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 71,640 hours, 26,803 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bonding Wire
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING WIRE HANGING FROM THE AFT GAP BETWEEN THE RIGHT MLG DOOR AND LOWER BODY FAIRING.  SECURED BONDING WIRE.
